# SDR 99ZZZX1249

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5070J
- Make and model: Hughes 369D
- Aircraft serial: 121096D
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Gauge
- Part number: 369145267
- Condition: Reads High
- Location: Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE GAUGE READING 6 PSI HIGH.  REMOVED AND REPLACED.
